MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584180
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome 44 was attempted to be used in the common bile duct (cbd) during an endoscopic sphincterotomy procedure performed on (b)(6) 2024.During the procedure, when energy was applied through the cutting wire, the cutting wire broke after about five seconds.A photo of the device was provided by the customer and showed that the cutting wire was broken and kinked.The procedure was completed with another truetome 44.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block a2: the patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.It was reported that the device was not used past its expiry date.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.

Brand Name
TRUETOME 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21144803
Report Number3005099803-2024-06914
Device Sequence Number21243902
Product Code KNS
UDI-Device Identifier08714729827641
UDI-Public08714729827641
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584180
Device Catalogue NumberM00584180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown